MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-540PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-540PA; TELEMETRY TRANSMITTER
Model Number ZM-540PA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse reported that they could only see one lead under the 12-lead data page on the central nurse station (cns) for this zm transmitter.They transferred the patient from a zm-530 unit to this one, using the same ecg cable, but they were previously able to see eight leads.The same issue was present on all their zm-540 models only.Technical support informed them to check that the parameter setup on the device itself was set to 6-lead instead of auto.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #:ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: na.
 
Event or Problem Description
The nurse reported that they could only see one lead under the 12-lead data page on the central nurse station (cns) for this zm transmitter.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that they could only see one lead under the 12-lead data page on the central nurse station (cns) for this zm transmitter.They transferred the patient from a zm-530 unit to this one, using the same ecg cable, but they were previously able to see eight leads.The same issue was present on all their zm-540 models only.Technical support informed them to check that the parameter setup on the device itself was set to 6-lead instead of auto.No patient harm was reported.Investigation summary: insufficient information / no product returned multiple attempts were made to collect additional information regarding the complaint.However, the customer replied that they did not have this information available.There is not enough information to perform an investigation.The complaint could not be confirmed.Root cause could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model#: ni, serial#: ni, device manufacturer data: ni, unique identifier (udi) #: ni, returned to nihon kohden: na.Additional information: b4: date of this report, g3: date received by manufacturer, g6: type of report, h2: if follow-up, what type? h6: event problem and evaluation codes, h11: additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-540PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23133264
Report Number8030229-2025-05544
Device Sequence Number15774288
Product Code DRT
UDI-Device Identifier04931921106600
UDI-Public(01)04931921106600
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-540PA
Device Catalogue NumberZM-540PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown